MAUDE Adverse Event Report: SALTER LABS PARKER FLEX-TIP (SALTER LABS); ENDOTRACHEAL TUBE, HIGH VOLUME LOW PRESSURE (PFHV), CUFFED, PARKER, 7.5MM

SALTER LABS PARKER FLEX-TIP (SALTER LABS); ENDOTRACHEAL TUBE, HIGH VOLUME LOW PRESSURE (PFHV), CUFFED, PARKER, 7.5MM
Model Number I-PFHV-75-10
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, approximately 10 minutes after patient intubation, the anesthesiologist's alarm went off.The endotracheal tube (ett) was replaced with a new one; and an unspecified "non-serious injury" was noted.It was additionally reported, a leak from the base of the pilot balloon was verified, no other problems were reported.
 
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Without a sample to perform functional evaluation the root cause cannot be determined.All information reasonably known as of 26 jun 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
Correction: d4: udi-pi is unavailable as no lot number was provided for the reported incident.The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.The complaint was confirmed as reported; however, without a sample to perform functional evaluation the root cause cannot be determined.All information reasonably known as of 26 jun 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description

Brand Name
PARKER FLEX-TIP (SALTER LABS)
Common Device Name
ENDOTRACHEAL TUBE, HIGH VOLUME LOW PRESSURE (PFHV), CUFFED, PARKER, 7.5MM
Manufacturer (Section D)
SALTER LABS
30 spur dr
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur dr
el paso TX 79906
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids 49544
2054826767
MDR Report Key19620298
Report Number3000219639-2024-00055
Device Sequence Number20441649
Product Code BTR
UDI-Device Identifier00607411952746
UDI-Public(01)00607411952746
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K984528
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberI-PFHV-75-10
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2024
Supplement Date Received by Manufacturer06/26/2024
Initial Report FDA Received Date06/26/2024
Supplement Report FDA Received Date07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown